www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4045

Title: Bifurcation of relaxation oscillations in dimension two
Authors: DUMORTIER, Freddy
Roussarie, Robert
Issue Date: 2007
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 19(4). p. 631-674
Abstract: The paper deals with the bifurication of relaxation oscillations in two dimensional slow-fast systems. The most generic case is studied by means of gemoetric singular perturbation theory, using blow up at contact points. It reveals that the bifurication goes through a continuum of transient canard oscillations, controlled by the slow divergence integral alonng the critical curve. The theory is applied to polynomial Lienard equations, showing that the cyclicity near a generic coallescence of two relaxation oscillations does not need to be limited to two, but can be arbitarily high.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, Inst Math Bourgogne, UMR 5584, CNRS, F-21078 Dijon, France.DUMORTIER, F, Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.roussari@u-bourgogne.fr
URI: http://hdl.handle.net/1942/4045
Link to publication: http://aimsciences.org/journals/pdfs.jsp?paperID=2821&mode=abstract
ISI #: 000249791100002
ISSN: 1078-0947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2008
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.